Byetta and diarrhea, HELP!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jeannie143
Veteran Member


Date Joined Apr 2004
Total Posts : 6056
   Posted 8/1/2007 5:53 PM (GMT -6)   
(I moved this post from the bottom of another thread so you byetta peeps will see it.)

Hello, I have been taking Byetta for about 2 weeks now. The nausea has gone........but boy oh boy........diarrhea and bloating like I've never experienced in my life. I've read that some of you suggest not mixing certain foods like protein and carbs and no grease or oils. Is this right? My appetite has disappeared. I have to force myself to eat something an hour after I take the Byetta. Haven't weighed myself but feel lighter. Any tips you might have on stopping this incredible diarrhea would be appreciated.
Thanks

RNVEGAS

tangerine bear
Veteran Member


Date Joined Aug 2005
Total Posts : 941
   Posted 8/1/2007 6:44 PM (GMT -6)   

Sorry you're feeling so bad... Maybe you could call your doc and let them know you are having a hard time with the med. Maybe your doctor can prescribe something different.

Hope you feel better soon!

Bear


"It's a jungle out there....." 
Theme song from "Monk" by Randy Newman
 
OCD: Obsessive...Compulsive...Diabetic
 
                       VIEW IMAGE
 

                           

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, May 26, 2017 11:06 AM (GMT -6)
There are a total of 2,815,457 posts in 309,112 threads.
View Active Threads


Who's Online
This forum has 151604 registered members. Please welcome our newest member, arthurlb.
399 Guest(s), 9 Registered Member(s) are currently online.  Details
Michelejc, tennisplayer, The Dude Abides, Girlie, Uniform Charlie, bania, Traveler, Poppie, Myself 09


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer